MathSciNet Relay Station
MathSciNet bibliographic data
MR2834633 65M06 (26A33 35K20 45K05 65M99 92C50)
Singh, Jitendra; Gupta, Praveen Kumar; Rai, K. N. Solution of fractional bioheat equations by finite difference method and HPM. Math. Comput. Modelling 54 (2011), no. 9-10, 2316–2325.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement